A Tauberian theorem for (C, 1, 1) summable double sequences of fuzzy numbers
Articles > Article · 2017
Authors: İbrahim ÇANAK, Ümit Totur, Zerrin Önder
Iranian Journal of Fuzzy Systems, Journal Indexed in SCI Expanded, International, Scopus, 2017, vol 14, pp 61-75
Summary
In this paper, we determine necessary and sufficient Tauberian conditions under which convergence in Pringsheim’s sense of a double sequence of fuzzy numbers follows from its (C, 1, 1) summability. These conditions are satisfied if the double sequence of fuzzy numbers is slowly oscillating in different senses. We also construct some interesting double sequences of fuzzy numbers.